Skip to main content
Kent Academic Repository

Denjoy-Wolff theorems for Hilbert's and Thompson's metric spaces

Lemmens, Bas, Lins, Brian, Nussbaum, Roger, Wortel, Marten (2018) Denjoy-Wolff theorems for Hilbert's and Thompson's metric spaces. Journal d'Analyse Mathematique, 134 (2). pp. 671-718. ISSN 0021-7670. E-ISSN 1565-8538. (doi:10.1007/s11854-018-0022-2) (KAR id:43236)

PDF Author's Accepted Manuscript
Language: English
Download this file
[thumbnail of Lemmens_JAnalMath.pdf]
Request a format suitable for use with assistive technology e.g. a screenreader
RDF/XML Publisher pdf
Language: English

Restricted to Repository staff only
Contact us about this Publication
[thumbnail of s11854-018-0022-2_author_access_token=9VQb6O6V-fwQY7MZoyRQvPe4RwlQNchNByi7wbcMAY5H7sc1QdE5bR6HSvroSNZwhP717KxMR1-O_nf6vZvBgpj8o6IGiCAqoPqtlKPI8D10RbGvsM07_5TJ8FcHKYnfGRPymXPe64qXOvrhgoGZBQ==]
Official URL:


We study the dynamics of fixed point free mappings on the interior of a normal, closed cone in a Banach space that are nonexpansive with respect to Hilbert's metric or Thompson's metric. We establish several Denjoy-Wolff type theorems that confirm conjectures by Karlsson and Nussbaum for an important class of nonexpansive mappings. We also extend and put into a broader perspective results by Gaubert and Vigeral concerning the linear escape rate of such nonexpansive mappings.

Item Type: Article
DOI/Identification number: 10.1007/s11854-018-0022-2
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Q Science > QA Mathematics (inc Computing science) > QA440 Geometry
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Funders: Engineering and Physical Sciences Research Council (
Depositing User: Bas Lemmens
Date Deposited: 09 Oct 2014 10:40 UTC
Last Modified: 12 Jul 2022 10:40 UTC
Resource URI: (The current URI for this page, for reference purposes)

University of Kent Author Information

  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.